Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Which ayurvedic medicine should I use to get rid of scars due to Licen planus ?

Dear Team, When i was 22 at that time i was badly come into grip of very ugly called disease known as LICAN LANUS on over all body .Cause of which i have not got married yet I am the only child of my mom. Its very painful to explain in words that you are alive but your inner soul is dead. At the very first stage small patch occur on my left thighs , i though its just a pimple but than it started increasing slowly than i consult to skin doctor in government hospital, they give me injection (Steriod) cause it occurred a lot from that day black day started in my life For one year i had taken allopathy medicine but it didn t work out. Than i moved to Ayurveda it took me to almost 7 years for curing the diseases. I have all the prescription of the medicine which i strictly followed and rest other thing also. But now that disease had left spot on my legs which i am struggling to get rid off. My very humble request to the EXPERTS Ayurveda skin specialist to help me on this . Its long term disease , highly expensive medication, person need to have extreme and immense patience and very supportive family for which i was unlucky. what ever i have earn in life i have lost for this medicine. I have lost my very precious and valuable days of my younger age. My dream is to see myself once beautiful in mirror for which i am still struggling and to get marry. Regards
Asked On : Tue, 15 Nov 2011
Answers:  5 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
thank you for the inquiry

try the following medicines

1.panchanimbadi tablets 2 -2-2- before food

2.aragwadhadi kahsyam tablet 2-0-2- before food

eladi coconut oil for local application

these are available in all kerala ayurveda shops

Answered: Sat, 17 Mar 2012
I find this answer helpful
Ayurveda Specialist Dr. Rupali Panse's  Response

You had dealt the situation very bravely . Ayurveda helped you to get rid of the disease , its really good.

There are some remedies for residual deformities on skin .

Use herbal powder combining ..manjistha+ sariva+ daruhaldi mixed with raw milk and apply it on spots before bath .... take syp rubiclean 3tsf twice for 3 months .

kindly follow the simple home food .

wish u best luck ,

Answered: Tue, 28 Feb 2012
I find this answer helpful
Homeopath Dr. Dhara Shah's  Response
hi welcome to hcm.see first don't loose hope ,be positives attitude toward your have to go through homeopathy which having good medicine for lichen lanus which may read you out from your complaints.


Answered: Sat, 17 Mar 2012
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcare magic forum
you have lichen planus
you must keep your skin moist otherwise there will be new lesion
apply good moisturizer and cream with kojic acid
that will reduce your problem
gradually by time spot will reduce

i hope i answered your question .
Answered: Tue, 15 Nov 2011
I find this answer helpful
Ayurveda Specialist Dr. Abhijit Ghule's  Response
Hi welcome to health care magic
Gandhak rasayan-2 tds,
Kaishor guggul-1 tds
Mahamanjishtadi qwath- 2 tsp twice
Avoid- sour bitter food items,
Opposite foods- milk with meals,fruit salad,desserts etc
Answered: Mon, 13 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor